# SDR 2000ZZZM237

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 10600171
- Condition: Sheared
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFB - AFTER ARRIVAL OF FLT, NR 1 TO SFB CREW NOTICED TRIM TAB INDICATOR STUCK AT 7.5 UNITS NOSE UP BOTH SIDES, CAPTAINS AND FIRST OFFICERS.  MAINTENANCE REMOVED AND REPLACED CABLE WITH NEW.  ALL WORK AND ADJUSTMENTS DONE IAW BOEING MM 27-40-0.  AIRCRAFT RETURNED TO SERVICE  (M)
